# SDR A6WA200840420

- Difficulty date: May 14, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ON CARGO DOOR SUPPORT STRUCTURE CRACKED AT FS 574.  CHANNEL ON CARGO DOOR SUPPORT STRUCTURE AT FS 574 REPLACED IAW SRM 51-42-06.
